Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 276316, 10 pages
http://dx.doi.org/10.1155/2014/276316
Research Article

Henry-Gronwall Integral Inequalities with “Maxima” and Their Applications to Fractional Differential Equations

1Nonlinear Dynamic Analysis Research Center, Department of Mathematics, Faculty of Applied Science, King Mongkut’s University of Technology North Bangkok, Bangkok 10800, Thailand
2Centre of Excellence in Mathematics, CHE, Si Ayutthaya Road, Bangkok 10400, Thailand
3Department of Mathematics, University of Ioannina, 451 10 Ioannina, Greece

Received 25 April 2014; Revised 9 June 2014; Accepted 9 June 2014; Published 25 June 2014

Academic Editor: Dumitru Baleanu

Copyright © 2014 Phollakrit Thiramanus et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. G. Pachpatte, “On some generalizations of Bellman’s lemma,” Journal of Mathematical Analysis and Applications, vol. 5, pp. 141–150, 1995. View at Google Scholar
  2. B. G. Pachpatte, Inequalities for Differential and Integral Equations, Academic Press, New York, NY, USA, 1998.
  3. B. G. Pachpatte, “Explicit bounds on certain integral inequalities,” Journal of Mathematical Analysis and Applications, vol. 267, no. 1, pp. 48–61, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. B. G. Pachpatte, Integral and Finite Difference Inequalities and Applications, Elsevier, Amsterdam, The Netherlands, 2006.
  5. O. Lipovan, “A retarded Gronwall-like inequality and its applications,” Journal of Mathematical Analysis and Applications, vol. 252, no. 1, pp. 389–401, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. D. Henry, Geometric Theory of Semilinear Parabolic Equations, Springer, New York, NY, USA, 1981.
  7. M. Medveď, “A new approach to an analysis of Henry type integral inequalities and their Bihari type versions,” Journal of Mathematical Analysis and Applications, vol. 214, no. 2, pp. 349–366, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. M. Medved', “Integral inequalities and global solutions of semilinear evolution equations,” Journal of Mathematical Analysis and Applications, vol. 267, no. 2, pp. 643–650, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. H. Ye and J. Gao, “Henry-Gronwall type retarded integral inequalities and their applications to fractional differential equations with delay,” Applied Mathematics and Computation, vol. 218, no. 8, pp. 4152–4160, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. Q. Ma and J. Pečarić, “Some new explicit bounds for weakly singular integral inequalities with applications to fractional differential and integral equations,” Journal of Mathematical Analysis and Applications, vol. 341, no. 2, pp. 894–905, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. J. Shao and F. Meng, “Gronwall-Bellman type inequalities and their applications to fractional differential equations,” Abstract and Applied Analysis, vol. 2013, Article ID 217641, 7 pages, 2013. View at Publisher · View at Google Scholar
  12. D. Qian, Z. Gong, and C. Li, “A generalized Gronwall inequality and its application to fractional differential equations with Hadamard derivatives,” in Proceedings of the 3rd Conference on Nonlinear Science and Complexity (NSC '10), pp. 1–4, Cankaya University, 2010.
  13. S. Y. Lin, “Generalized Gronwall inequalities and their applications to fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 2013, article 549, 2013. View at Google Scholar
  14. R. P. Agarwal, S. Deng, and W. Zhang, “Generalization of a retarded Gronwall-like inequality and its applications,” Applied Mathematics and Computation, vol. 165, no. 3, pp. 599–612, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. Z. Denton and A. S. Vatsala, “Fractional integral inequalities and applications,” Computers and Mathematics with Applications, vol. 59, no. 3, pp. 1087–1094, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. H. El-Owaidy, A. Ragab, and A. Abdeldaim, “On some new integral inequalities of Growall-Bellman type,” Applied Mathematics and Computation, vol. 106, no. 2-3, pp. 289–303, 1999. View at Publisher · View at Google Scholar · View at Scopus
  17. H. Ye, Y. Ding, and J. Gao, “The existence of a positive solution of Dαxt-x0x(t)f(t,xt),” Positivity, vol. 11, no. 2, pp. 341–350, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  18. H. Ye, J. Gao, and Y. Ding, “A generalized Gronwall inequality and its application to a fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 328, no. 2, pp. 1075–1081, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  19. D. Bainov and S. Hristova, Differential Equations with Maxima, Pure and Applied Mathematics, Chapman & Hall/CRC, New York, NY, USA, 2011.
  20. S. Hristova and K. Stefanova, “Some integral inequalities with maximum of the unknown functions,” Advances in Dynamical Systems and Applications, vol. 6, pp. 57–69, 2011. View at Google Scholar
  21. J. Tariboon, P. Thiramanus, and S. K. Ntouyas, “Dynamic integral inequalities on time scales with ‘maxima’,” Journal of Inequalities and Applications, vol. 2013, article 564, 2013. View at Publisher · View at Google Scholar
  22. M. Kuczma, An Introduction to the Theory of Functional Equations and Inequalities: Cauchy’s Equation and Jensen’s Inequality, Birkhäauser, 2009.
  23. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier, 2006.
  24. I. Podlubny, Fractional Differential Equations, Academic Press, New York, NY, USA, 1999.